# SDR UALA2011112706468

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 980 FLOORBEAM FAIL SAFE STRAP CORRODED RBL 26 TO 34.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED IAW 747EN -53-0366.  REPAIR ACCOMPLISHED IAW EVA 81548.
